# SDR CALA2025052704973

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 75,550 hours, 28,107 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE AFT CARGO DOOR SKIN.  REMOVED AND REPLACED SKIN AT AFT CARGO DOOR IAW -B-737-SRM-51-40-02-0G AND DWG#146A6110.
